Anybody taking Lyrica?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 10/14/2006 9:29 PM (GMT -7)   
I have a sample of Lyrica but am afraid to start taking it.  I tried Topamax twice and I get the opposite side effects as most people.  I feel anxious and have trouble sleeping.  I'm wondering what peoples experiences have been on Lyrica.  I didn't find too much about it on this forum so I'm hoping to hear more.
K.

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 10/17/2006 5:06 AM (GMT -7)   

Hey Hopefulmigrainer,

Topamax was a total disaster for me.  I went up to 400mg per day, and the only result was almost total loss of brain function.  A year later, I am still not back to my previous mental abilities.  I'm now taking Lyrica, 100mg in the morning, 50mg at night.  I was put on it by a supposed "migraine/headache" specialist, who turned out to be pretty much a regular neurologist.  She told me that my problem was way beyond her area of expertise.  Great.  I searched long and hard to find her, just to be told that she didn't know how to help me.  She did put me on the Lyrica, but after four months, I haven't had any reduction in migraines.  I haven't noticed any side effects, but with all the medication I take, I doubt I'd notice unless it was a very major symptom.  My Pain doctor, who doesn't do anything other than give me epidurals for my back, said he thinks it should help with my migraines.  WRONG!!!  Good luck with it yourself.  I'm sure it must be helping somebody.

Let us know how it goes.

Leigh Ann cool


"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


ssilver
Regular Member


Date Joined Sep 2005
Total Posts : 166
   Posted 10/17/2006 6:58 AM (GMT -7)   
Hi Cranky, I was on Lyrica for about a year and found it to be a huge help for nerve pain, which was a major problem I've had with Lyme.  I was also on Cymbalta for a part of the time.  I was taking 300 mg per day until about five months ago, when I started tappering off.  I've been completey off for a month now.  I didn't have any bad side affects either while taking it or going off of it.  SSilver
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 24, 2017 5:00 PM (GMT -7)
There are a total of 2,897,637 posts in 318,036 threads.
View Active Threads


Who's Online
This forum has 157598 registered members. Please welcome our newest member, Michelleinmiami.
349 Guest(s), 7 Registered Member(s) are currently online.  Details
Chask, Fatstan, mikeb2308, Spring, Pirouette, Michelleinmiami, Evanston1


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.